Public policy and the dynamics of children's health insurance, 1986-1999

John Ham, Xianghong Li, Lara D. Shore-Sheppard

    Research output: Contribution to journalArticle

    Original languageEnglish (US)
    Pages (from-to)522-526
    Number of pages5
    JournalAmerican Economic Review
    Volume99
    Issue number2
    DOIs
    StatePublished - May 1 2009

    Fingerprint

    Private sector
    Children's health
    Health insurance
    State government
    Public sector
    Public policy
    Medicaid

    ASJC Scopus subject areas

    • Economics and Econometrics

    Cite this

    Public policy and the dynamics of children's health insurance, 1986-1999. / Ham, John; Li, Xianghong; Shore-Sheppard, Lara D.

    In: American Economic Review, Vol. 99, No. 2, 01.05.2009, p. 522-526.

    Research output: Contribution to journalArticle

    Ham, John ; Li, Xianghong ; Shore-Sheppard, Lara D. / Public policy and the dynamics of children's health insurance, 1986-1999. In: American Economic Review. 2009 ; Vol. 99, No. 2. pp. 522-526.
    @article{a032ce0314224a309edf5399c32fa6e7,
    title = "Public policy and the dynamics of children's health insurance, 1986-1999",
    author = "John Ham and Xianghong Li and Shore-Sheppard, {Lara D.}",
    year = "2009",
    month = "5",
    day = "1",
    doi = "10.1257/aer.99.2.522",
    language = "English (US)",
    volume = "99",
    pages = "522--526",
    journal = "American Economic Review",
    issn = "0002-8282",
    publisher = "American Economic Association",
    number = "2",

    }

    TY - JOUR

    T1 - Public policy and the dynamics of children's health insurance, 1986-1999

    AU - Ham, John

    AU - Li, Xianghong

    AU - Shore-Sheppard, Lara D.

    PY - 2009/5/1

    Y1 - 2009/5/1

    UR - http://www.scopus.com/inward/record.url?scp=73849099757&partnerID=8YFLogxK

    UR - http://www.scopus.com/inward/citedby.url?scp=73849099757&partnerID=8YFLogxK

    U2 - 10.1257/aer.99.2.522

    DO - 10.1257/aer.99.2.522

    M3 - Article

    VL - 99

    SP - 522

    EP - 526

    JO - American Economic Review

    JF - American Economic Review

    SN - 0002-8282

    IS - 2

    ER -